MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR SHOULDER - TT AUGMENTED 360 BASEPLATE 7°; S-R; DIA.27 MM

LIMACORPORATE S.P.A SMR SHOULDER; SMR SHOULDER - TT AUGMENTED 360 BASEPLATE 7°; S-R; DIA.27 MM
Model Number 1375.15.507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation a review of the device history records (dhrs) for the available lots was conducted.No pre-existing anomalies were identified among the devices manufactured within the same lots.This is the first and only complaint with these lots.A final mdr will be shared upon completion of the investigation.
 
Event or Problem Description
Revision of smr reverse shoulder arthroplasty performed on (b)(6) due to persistent pain.The surgeon attempted revision of the baseplate.The glenosphere, connector, screws, and baseplate were removed.The central peg remained in situ, as it was well fixed.The humeral component was retained in situ and no indication of infection was observed.The previous procedure had been performed on (b)(6) 2025.The following devices were explanted: smr rev.Hp lat.Liner medium (product code 1365.09.115, lot# 2403794, ster.(b)(4), smr connector small r (product code 1374.15.305, lot# 2432918, ster.(b)(4), smr reverse hp glenosph.40 mm (product code 1374.50.400, lot# 2500696, ster.(b)(4), tt augm.360 baseplate #s-r 7° (product code 1375.15.507, lot# 2319067, ster.(b)(4), bone screw ø6,5 h.25mm (product code 8420.15.020, lot# 2417486, ster.(b)(4), bone screw ø6,5 h.25mm (product code 8420.15.020, lot# 2436172, ster.(b)(4), bone screw ø6,5 h.30mm (product code 8420.15.030, lot# 2425715, ster.(b)(4).Patient is female 62 years old.Event happened in australia.

Brand Name
SMR SHOULDER
Common Device Name
SMR SHOULDER - TT AUGMENTED 360 BASEPLATE 7°; S-R; DIA.27 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377893
Report Number3008021110-2026-00136
Device Sequence Number4941617
Product Code PHX
UDI-Device Identifier08033390267854
UDI-Public08033390267854
Combination Product (Y/N)N
PMA/510(K) Number
K191746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.507
Device Catalogue Number1375.15.507
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/22/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown